Herceptin side effects

Hi, have not posted here for a while but read posts when possible. My herceptin was stopped in Feb. because of low heart function (46), I had an mri which came back ok so onc. put me back on herceptin I’d been getting it for nearly 3 yrs when they stopped it. I had my first dose last week, was ok at hospital but a couple of hours later developed fever, just wanted to sleep, aching legs. I took some paracetamol and gradually felt better but was up most of the night with diarrhea? Has anyone had these side effects? Also over the 3 yrs I had it before with no side effects like that!!

Hi I have been on herceptin continuously for the last 4 years after having been diagnosed with breast cancer for the second time. I had a year of chemo and six weeks of radiotheraphy. However I have developed what my specialist calls Parkinsonian features; tremors, micro writing, stiffness, facial ticks, etc has anyone out there developed similiar symptoms after long term use of herceptin? Otherwise I have had no problems at all, what clever people we have inventing these drugs.